# SDR AALA2018082315005

- Difficulty date: August 15, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N950AN
- Make and model: Boeing 737823
- Aircraft serial: 30087
- Aircraft time: 52,950 hours, 21,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT, FORWARD TRANSITION PANEL HAS AREAS OF CORROSION BETWEEN BS 420 - 440.  REPLACED THE TRANSITION PANEL IAW 51-00-05.
